x
Click to expand
What do you think? Give us your opinion. Anonymous comments allowed.
User avatar #3 - Ashtwofourthree (01/18/2010) [-]
what retard intentionally OD's on Ibuprofen?

Consequences of Ibuprofen overdose: unsteadiness, blurred vision, ringing in the ears, gastrointestinal, nausea plus vomiting, diarrhea, stomach pain, probable loss of blood in intestinal areas or stomach or both, headache, agitation, drowsiness, incoherence and confusion etc.

it's just a ton of suck, and it's not fatal, lol
#17 to #3 - Rascal (01/19/2010) [-]
Dude, I've tried to OD on Ibuprofen and btw, I took 40, not just 20, and I didn't get any of those symptoms other than drowsiness and wayy too much confusion because I wondered why I wasn't dead.
#53 to #17 - MeanStringbean (01/19/2010) [-]
sounds like 40 wasent enough go try 50 n dont post stupid comments
#5 to #3 - Apac (01/18/2010) [-]
You go to med school or something?
#6 to #5 - Rascal (01/18/2010) [-]
Nah, he had experienced it. He wanted to do the same but failed and found out the hard way.
#12 to #6 - Rascal (01/19/2010) [-]
Captcha: hello
User avatar #16 to #12 - pastrynipples (01/19/2010) [-]
anon gtfo
User avatar #8 to #6 - Ashtwofourthree (01/19/2010) [-]
*facepalm* it's called Google, dumbass
+6
#21 to #8 - EFAN **User deleted account** has deleted their comment [-]
 Friends (0)